# SDR SWIA202156529

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Corroded
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND FWD LATCH PIN INTERCOSTAL AT 27R, FS364 - FS349 FOUND TO BE CORRODED AT ATTACH FLANGE   (C-CHECK) RO 3/2/2021   REPLACED THE AVIONICS BAY DOOR SURROUND LATCH PIN INTERCOSTAL AT FS349.00 - FS364.00 STGR 27R. REF CRJ700 SRM 51-42-06-001-001-A01 AND REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED,
